# SDR SIMA20130404003

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 31,369 hours, 29,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4313 THE CREW REPORTED ONE EMERGENCY EXIT SIGN ON THE EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND RE-RACKED CONNECTOR.  PERFORMED TEST IAW EMB145 AMM 33-50-00.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
